Ultima Vez Modificado: 29 de enero del 2010
Dear OncoLink "Ask The Experts,"
I completed taxotere, carboplatin, and Herceptin chemotherapy in October. I started just Herceptin in October and Arimidex in November. I am an insulin-dependent diabetic; I wear an insulin pump. I have been experiencing severe hypoglycemic episodes requiring emergency room treatment since I started the Arimidex. I have spoken with my oncologist and my endocrinologist, and neither one has any helpful information, except, of course, to reduce my basal rates on my pump, which I had already done. Have you or your team had more experience with diabetics and chemo? Can you help me with any further guidance regarding my Arimidex?
Kevin R. Fox, MD, , responds:
Unfortunately, I have never encountered this problem. I would recommend empirically stopping the Arimidex and see if the episodes decrease, then consider an alternative form of hormonal treatment.
Dec 7, 2010 - Rituximab may be a better option than watchful waiting in some lymphoma patients, and a new treatment option appears effective for relapsed or refractory Hodgkin's lymphoma, according to two studies being presented at the annual meeting of the American Society of Hematology, held from Dec. 4 to 7 in Orlando, Fla. Other research being presented will highlight new options for the standard treatment of advanced asymptomatic follicular lymphoma; mantle cell lymphoma; and early, unfavorable Hodgkin's disease.
Jul 9, 2010